MathSciNet Relay Station
MathSciNet bibliographic data
MR1362298 53C05 (53C10)
Alekseevsky, D. V.; Michor, P. W. Differential geometry of Cartan connections. Publ. Math. Debrecen 47 (1995), no. 3-4, 349–375.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement